Subiono : Penulis kedua dari dua penulis pada jurnal nasional, Journal of the Indonesian Mathematical Society vol. 20, No. 1 (2014): 37-45, ISSN: 2086-8952. Published Online (http://www.jims-a.org/index.php/jimsa/article/view/178/pdf) dengan judul: Eigenvalues and Eigenvectors of Latin Squares in Max-Plus.

Dr. Subiono M.Sc.

Year

2014

Published in

J. Indones. Math. Soc. Vol. 20, No. 1 (2014), pp. 3745.

Authors

External link

Type

Jurnal Nasional Terakreditasi

Keywords


Abstract

A Latin square of order n is a square matrix with n different numbers such that numbers in each column and each row are distinct. Max-plus Algebra is algebra that uses two operations,  and . In this paper, we solve the eigenproblem for Latin squares in Max-plus Algebra by considering the permutations determined by the numbers in the Latin squares.